Vol 5, No 3 (2013)

Journal of Mathematics Research, Vol. 5, No. 3, September 2013

Table of Contents


A Method to Construct Sets of Commuting Matrices PDF
Edgar Pereira, Cecilia Rosa p1
On the Julia Directions of the Value Distribution of Nondegenerate Transendental Holomorphic Maps of $\mathbf{C}^2$ to $\mathbf{C}^2$ PDF
Yukinobu Adachi p8
On $(2,t)$-Choosability of Triangle-Free Graphs PDF
Wongsakorn Charoenpanitseri p11
Shock-Formation Down a Non-Uniform Tube in Two Phase Flow PDF
Kanti Pandey, Preeti Verma p17
Regularity of Weakly Subelliptic F-Harmonic Maps PDF
Zhen-Rong Zhou p26
On the Influence of Radiation and Heat Transfer on an Unstea MHD Non-Newtonian Fluid Flow with Slip in a Porous Medium PDF
Gbadeyan Jacob Abiodun, Moses Sunday Dada p40
Perturbation on Polynomials PDF
Ismaila Diouf, Babacar Diakhate, Abdoul O. Watt p51
Oscillatory Quadratures Based on the Tau Method PDF
Mohamed K. El Daou p56
Financial Derivative Uncertainty Claim Pricing Using Meixner Distribution Skewed Operators PDF
Godswill U. Achi, J. U. Okafor, Ogwo Obiageri, Solomon Okechukwu p69
Superadditivity and Subadditivity in Fair Division PDF
Rishi S. Mirchandani p78
An Extension of the Hadamard-Type Inequality for a Convex Function Defined on Modulus of Complex Integral Functions PDF
Md Mainul Islam, A.N.M. Rezaul Karim p92

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

Journal of Mathematics Research   ISSN 1916-9795 (Print)   ISSN 1916-9809 (Online)

Copyright © Canadian Center of Science and Education

To make sure that you can receive messages from us, please add the 'ccsenet.org' domain to your e-mail 'safe list'. If you do not receive e-mail in your 'inbox', check your 'bulk mail' or 'junk mail' folders.